Martin Hallnäs

Associate Professor at Analysis and Probability Theory

My research is focused on integrable (or exactly solvable) systems and special functions. I am particularly interested in integrable many-particle systems of so-called Calogero-Moser type and their connections with hypergeometric functions and orthogonal polynomials as well as symmetric functions and representation theory.

Source: chalmers.se
Image of Martin Hallnäs

Showing 8 publications

2021

Super-Macdonald Polynomials: Orthogonality and Hilbert Space Interpretation

Farrokh Atai, Martin Hallnäs, Edwin Langmann
Communications in Mathematical Physics. Vol. In Press
Journal article
2021

Quasi-invariant Hermite Polynomials and Lassalle-Nekrasov Correspondence

Misha V. Feigin, Martin Hallnäs, Alexander P. Veselov
Communications in Mathematical Physics. Vol. 386, p. 107-141
Journal article
2021

Joint Eigenfunctions for the Relativistic Calogero–Moser Hamiltonians of Hyperbolic Type. III. Factorized Asymptotics

Martin Hallnäs, Simon Ruijsenaars
International Mathematics Research Notices. Vol. 2021 (6), p. 4679-4708
Journal article
2019

Orthogonality of super-Jack polynomials and a Hilbert space interpretation of deformed Calogero–Moser–Sutherland operators

Farrokh Atai, Martin Hallnäs, Edwin Langmann
Bulletin of the London Mathematical Society, p. 1-18
Journal article
2018

Product formulas for the relativistic and nonrelativistic conical functions

Martin Hallnäs, Simon Ruijsenaars
Advanced Studies in Pure Mathematics. Vol. 76, p. 195-245
Paper in proceeding
2018

Quantization and explicit diagonalization of new compactified trigonometric Ruijsenaars–Schneider systems

Tamás Görbe, Martin Hallnäs
Journal of Integrable Systems. Vol. 3 (1), p. 1-29
Journal article
2018

Joint Eigenfunctions for the Relativistic Calogero–Moser Hamiltonians of Hyperbolic Type II. The Two- and Three-Variable Cases

Martin Hallnäs, Simon Ruijsenaars
International Mathematics Research Notices. Vol. 2018 (14), p. 4404-4449
Journal article
2017

On the spectra of real and complex lamé operators

W.A. Haese-Hill, Martin Hallnäs, A.P. Veselov
Symmetry, Integrability and Geometry - Methods and Applications. Vol. 13, p. Article no. 049 -
Journal article

Download publication list

You can download this list to your computer.

Filter and download publication list

As logged in user (Chalmers employee) you find more export functions in MyResearch.

You may also import these directly to Zotero or Mendeley by using a browser plugin. These are found herer:

Zotero Connector
Mendeley Web Importer

The service SwePub offers export of contents from Research in other formats, such as Harvard and Oxford in .RIS, BibTex and RefWorks format.

Showing 1 research projects

2019–2022

Quasi-invariants of finite Coxeter groups and integrable systems

Martin Hallnäs Analysis and Probability Theory
Swedish Research Council (VR)

There might be more projects where Martin Hallnäs participates, but you have to be logged in as a Chalmers employee to see them.